Jump to content

nycqueen

Member Since 22 Jan 2012
Offline Last Active Aug 03 2015 12:55 PM

Posts I've Made

In Topic: Forehead Acne Seriously Reply And Help

03 August 2015 - 12:47 PM

Sounds like the other products may be causing irritation, which will exacerbate acne. Try going with the recommended regimen products only and see how it goes. Good luck!

In Topic: My 1 Year Experience Of Using The Regimen- Blackskin & Hot Weahter, Pleas...

03 August 2015 - 12:43 PM

Looking great!! Glad the regimen has worked for you so well!! :)

In Topic: Red Marks On Face - Not Sure If Pih?

01 July 2015 - 01:31 PM

Do you have any pics that you can show us, so that we can determine what type of marks these are? More than likely it's PIH, but you can never be too sure.

In Topic: Acne.org Moisturizer Making My Skin Orange

01 July 2015 - 12:24 PM

The regimen sort of creates a "tanning" effect. The moisturizer does not cause a yellow/orange hue per say, rather, it's your skin adjusting the BP. The odd skin tone should fade over time.

In Topic: Swollen Eyelids And Under Eye

01 July 2015 - 10:55 AM

Seems like your BP is migrating to your eye area. It does happen. Try not to get BP or moisturizer near the eye area (lid and under eye area) and that should correct the problem. Look at Dan's tutorials for reference. Good luck!